Publications [#236066] of Robert Calderbank

Journal articles or Book chapters PUBLISHED
  1. Calderbank, AR; Harbin, RH; Rains, EM; Shor, PW; Sloane, NJA, A Group-Theoretic Framework for the Construction of Packings in Grassmannian Spaces, Journal of Algebraic Combinatorics, vol. 9 no. 2 (1999), pp. 129-140 .

    Abstract:
    By using totally isotropic subspaces in an orthogonal space Ω+(2i, 2), several infinite families of packings of 2k-dimensional subspaces of real 2i -dimensional space are constructed, some of which are shown to be optimal packings. A certain Clifford group underlies the construction and links this problem with Barnes-Wall lattices, Kerdock sets and quantum-error-correcting codes.